# SDR FDEA201206222300

- Difficulty date: June 22, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 36,742 hours, 18,769 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Control Panel
- Part number: 358901001
- Part serial: 890000821
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, DETECTED AN ACID ODOR (CHEMICAL).  RETURNED TO RAMP AND SMOKE DETECTED COMING FROM CENTER CONSOLE BETWEEN RADAR AND ECAM PANEL.  FIRE DEPT DETECTED A VERY SMALL HOT SPOT ON  RADOME.  DISPLACED ECAM CONTROL PANEL AND BOTH IDC'S,  INSPECTED WIRE HARNESSES IN CTR CONSOLE AND BELOW  WITH NO FINDINGS.  POWERED ACFT UP AND RECIEVED INSTANT SMOKE FROM ECAM CTRL PANEL SGU SWITCHES, FOUND STRONG ODOR FROM CTRL PANEL WHILE IDC'S  SMELLED CLEAN.  SECURED IDC'S.  R & R ECAM CONTROL PANEL AND OPS OK IAW AMM 31-57-11-04,  ALLOWED 30 MINUTES OF OPERATION WITH  NO SMOKE OR ODOR BEFORE REMOVING POWER.  SUSPECT HOT SPOT DETECTED BY FIRE DEPARTMENT TO BE WX RADAR ANTENNA.
